BOHDAN J. KOSZEWSKI, M.D.; WILLIAM J. REEDY, M.D.; FRANK IWERSON, M.D.
Translumbar aortography has received wide recognition. The introduction of water-soluble contrast media has made it relatively safe, and even high doses of dye seem usually to be well tolerated. A fatality caused by an intra-aortic injection of radiopaque dye is here reported. The incidence of complications in aortography will be reviewed.
The patient, a 68 year old white male, was hospitalized in April, 1956, because of intermittent claudication in the right hip. Six months previously, following a golf match, he had experienced an acute episode of aching, nagging pain in the right hip and the posterior aspect of
KOSZEWSKI BJ, REEDY WJ, IWERSON F. SUDDEN DEATH DUE TO TRANSLUMBAR AORTOGRAPHY(SUDDEN DEATH DUE TO TRANSLUMBAR AORTOGRAPHY*). Ann Intern Med. 1958;48:902–907. doi: 10.7326/0003-4819-48-4-902
Download citation file:
Published: Ann Intern Med. 1958;48(4):902-907.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use